# SDR 2007UALA04306

- Difficulty date: October 18, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N330UA
- Make and model: Boeing 737322
- Aircraft serial: 24191
- Aircraft time: 55,787 hours, 30,456 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2565 · Escape Slide
- Part: Window
- Part number: 69451433
- Condition: Missing
- Location: Door Slide Bottl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY DOOR SLIDE COVER IS MISSING BOTTLE PRESSURE VIEWING WINDOW.  SUSPECT CREW OR PASSENGER DISLODGED  WINDOW.  REMOVED SLIDE, INSTALLED  NEW WINDOW & REINSTALLED SLIDE. AC OK FOR SERVICE
